MAUDE Adverse Event Report: ASAHI INTECC USA, INC. GRAND SLAM; WIRE, GUIDE, CATHETER

ASAHI INTECC USA, INC. GRAND SLAM; WIRE, GUIDE, CATHETER
Model Number AG141302
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: opened a 300cm.014 grand slam wire to the field.When the surgeon was using the wire, we noticed a defect in the wire under xray.The surgeon removed the wire from the patient, and we opened a new wire.From operative report: two proglide devices were deployed in the standard fashion for large-bore access closure.One failed and a 3rd device was required.

Brand Name
GRAND SLAM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ASAHI INTECC USA, INC.
3002 dow avenue
ste. 212
tustin CA 92780
MDR Report Key24002745
Report Number24002745
Device Sequence Number13392584
Product Code DQX
UDI-Device Identifier04547327055857
UDI-Public(01)04547327055857
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
Report Date (Section F) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG141302
Device Catalogue NumberAG141302
Device Lot Number250513A09F
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer01/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight83 KG
Date Report Sent to FDA12/22/2025